Some iterative algorithms for extended general variational inequalities

Noor, Muhammad Aslam (2008) Some iterative algorithms for extended general variational inequalities. Albanian J. Math., 2 (4). pp. 265-275.

[img]
Preview
Text
052.pdf

Download (161kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 19:32
Last Modified: 06 Dec 2017 19:32
URI: http://kerkoje.com/id/eprint/165

Actions (login required)

View Item View Item